Alert archive / Florida / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 62, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 18, 2023, 7:07 PM EDT for Orange County, Florida. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2023, 7:07 PM EDT (23:07 UTC)
- Expired
- May 18, 2023, 7:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Orange County, FL
The radar
The Melbourne radar (KMLB), 74 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:26 PM EDT | TSTM WND GST 45 | Orlando Intl Airport, FL | KMCO ASOS RECORDED A WIND GUST OF 39KT/45MPH FROM THE NORTH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.1 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1103 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865
WUUS52 KMLB 182307
SVRMLB
FLC095-182345-
/O.NEW.KMLB.SV.W.0062.230518T2307Z-230518T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
707 PM EDT Thu May 18 2023
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
South central Orange County in east central Florida...
* Until 745 PM EDT.
* At 707 PM EDT, a severe thunderstorm was located over Conway,
moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Orlando, Orlando International Airport, Conway, Azalea Park and
Belle Isle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2835 8142 2854 8137 2854 8119 2835 8122
TIME...MOT...LOC 2307Z 270DEG 8KT 2848 8132
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Tollefsen1 follow-up statement
877
WWUS52 KMLB 182326
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
726 PM EDT Thu May 18 2023
FLC095-182345-
/O.CON.KMLB.SV.W.0062.000000T0000Z-230518T2345Z/
Orange FL-
726 PM EDT Thu May 18 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR SOUTH CENTRAL ORANGE COUNTY...
At 725 PM EDT, a severe thunderstorm was located over Orlando
International Airport, moving east at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Orlando, Orlando International Airport, Conway, Belle Isle and Lake
Hart.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2835 8142 2850 8135 2850 8120 2835 8122
TIME...MOT...LOC 2325Z 269DEG 10KT 2844 8131
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TollefsenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 3:06 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, May 18, 3:06 PM EDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Melbourne FL 306 PM EDT Thu May 18 2023 ...New MARINE, AVIATION... .DISCUSSION... Currently-Tonight... KMLB radar imagery shows isolated showers developing mainly across eastern Volusia and Brevard counties. The activity is developing along the east coast sea breeze as it pushes inland, before colliding with predominate westerly flow, in addition to, outflow from upstream storms. Additionally, a mid/upper level shortwave trough continues to aid convective development this afternoon with increased lift, as well as cool temps (-10 to -11C at 500mb) and divergence aloft across east central Florida. Meanwhile, high pressure remains located off the northeastern CONUS with a frontal boundary draped across the Deep South associated with an area of low pressure just off the SC/GA coast. As we progress into the late afternoon, showers and storms are expected to increase in coverage with scattered to numerous showers and lightning storms possible across east central Florida through this evening. The most favored location for collisions and storms will be across portions of Orange county, Osceola county, Okeechobee county, and the Treasure Coast (50-70% PoPs). Chances for rain will diminish shortly after sunset as showers and storms push back towards the coast, before moving offshore into the late evening hours. Hi-res models indicate this evening that conditionally unstable lapse rates, moderate instability (MLCAPE ~ 1,500-2,000 J/kg, weak shear, 500mb temps around -10C to -11C, as well as sufficient moisture (PWAT ~ 1.5-1.9") will all be in place. With that said, any storms that develop will have the potential to become strong with wind gusts of 40-50mph, small hail, frequent lightning, and heavy rainfall (1-3"). Low temperatures are forecast to drop into the mid 60s to low 70s by Friday morning. Friday... Shower and storm chances will increase to end the workweek, before the mid/upper level trough pivots and lifts to the northeast across the western Atlantic into Friday evening. Scattered showers and storms are forecast to increase in coverage Friday afternoon (scattered to numerous) as collisions occur once again between the east coast sea breeze, and predominate westerly flow, as well as outflow from upstream storms. Late day collisions will be most favored to the west of I-95 into the afternoon with chances increasing into the evening hours towards the far western portions of Lake, Orange, Osceola, and Okeechobee counties (50-70% PoPs). Any isolated strong storms that develop will be capable of wind gusts up to 40-50mph, frequent lightning strikes, and heavy rainfall. Afternoon high temperatures will top out in the upper 80s to low 90s with heat index values reaching as high as the upper 90s. Friday Night-Saturday...Surface flow breaks down as the trough/weak surface low developing off the NE FL waters gets swept up by the approaching frontal boundary. The east/west coast sea breezes will progress inland at about the same rate, resulting in a collision very near the center of the peninsula in the evening. Increasing heights and warmer temperatures aloft (T500 around -8C) will reduce instability, but PWATs remain well above normal around 1.6-1.7 inches, which will support isolated to scattered showers and isolated thunderstorms. Light westerly steering flow could push a few showers and storms back towards the coast in the late evening, so have highest PoPs ~50 pct across the western interior, decreasing to 30 pct along the coast. Afternoon highs in the upper 80s to low 90s inland, and mid to upper 80s along the coast. Overnight lows in the Upper 60s to lower 60s. Sunday-Monday...(Previous Discussion) This certainly appears to be a transition period for weather across the Sunshine State. Major ensemble means (GEFS/EPS) both show a shortwave mid-latitude trough extending from GA to ME on Sunday morning, with surface front and attendant moisture convergence approaching the state and slowing down. Subtle height and pressure falls are apparent in the guidance. Both ensemble families indicate that the moisture axis / front will be closest to us on Monday. Light SW synoptic winds ahead of the boundary will become variable or northeast Monday depending on its position. Bottom line, expect 30-50% storm coverage Sunday to increase to 50-70% on Monday. A few strong storms are possible, with gusty winds and torrential rainfall the main threats. Sunday should be the hotter day with low/mid 90s inland to the coastal corridor, except upper 80s at the beaches. More clouds/rain should hold most areas in the 80s Monday. Mid/late Next Week...Model agreement has decreased considerably with the 12Z packages. The GFS/GEFS shifted the the elongated surface high draped across the eastern seaboard further to north than previous runs, which has shifted the tighter pressure gradient and higher moisture from across the FL east coast up to the GA/Carolina coasts. This had an especially profound impact on the marine areas, with the wave forecast swinging from seas up to 8 ft in the morning packages to half that in the afternoon packages. The ECM guidance has mostly stayed the course, so kept the official forecast closer to that solution and the previous forecast to avoid drastic changes. Continuing high rain chances as troughing aloft settles across FL (at least that much the models remain in agreement on) and atmospheric moisture remains above normal. Rain chances 50-70 pct during the day and 30-50 pct at night. Keeping afternoon highs in the mid to upper 80s inland and low to mid 80s along the coast, and overnight lows in the upper 60s to low 70s. && .MARINE... Issued at 304 PM EDT Thu May 18 2023 Current-Friday... Good boating conditions outside of convection. Scattered showers and storms associated with weak disturbance across the waters into Friday. East to southeast winds around 6-12kts veer southwesterly overnight, before backing south to southeasterly (8- 14kts) into Friday evening. Seas build to 1-3ft nearshore with up to 4-5 ft in the Gulf Stream. Friday Night-Monday...Steering flow collapses as a trough/weak surface low develops off the northeast Florida coast, before getting swept up by the approaching frontal boundary. Winds will be largely driven by the diurnal sea breeze circulation through the weekend, becoming easterly around 10 kts in the afternoon- evenings, and light and variable at night-early mornings. High pressure building over the eastern US will reestablish easterly winds 10-15 kts during the day and around 10 kts at night Monday. Seas 3-4 ft nearshore and 4-5 ft offshore late Friday subside to 2-3 ft Monday. Showers and thunderstorms possible through the period. Decreasing forecast confidence going into mid week. && .AVIATION... (18Z TAFS) Issued at 304 PM EDT Thu May 18 2023 VFR conditions outside of convection. Easterly winds around 5-10kts relax overnight, before increasing by late Friday morning. MVFR ceilings and gusty winds possible associated with VCTS/TEMPO TSRA this afternoon/evening and again Friday afternoon. && .PRELIMINARY POINT TEMPS/POPS... DAB 69 88 71 86 / 40 40 20 30 MCO 70 91 71 90 / 60 70 20 50 MLB 70 89 72 87 / 50 40 30 30 VRB 69 90 71 88 / 30 50 30 30 LEE 70 92 71 91 / 40 60 20 40 SFB 70 91 71 89 / 50 50 20 40 ORL 72 93 73 91 / 50 70 20 50 FPR 70 89 71 86 / 30 50 30 30 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && Fehling/Haley/Tollefsen
Hazardous weather outlook, May 18, 10:03 AM EDT, 9 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1003 AM EDT Thu May 18 2023 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-190300- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1003 AM EDT Thu May 18 2023 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms are forecast from mid afternoon into early evening today, with some stronger storms developing where boundaries merge. Modest westerly flow aloft will concentrate storms over east central Florida, with activity eventually nearing the east coast this evening. Stronger storms will potentially produce wind gusts of 40 to 50 mph, along with frequent lightning, small hail, and heavy rainfall. .FLOOD IMPACT... Slow moving storms will be capable of producing rain amounts of one and a half to two inches within an hour. This will bring brief street and low-lying flooding to lower spots. Driving will become hazardous on water covered roads. Use caution, reduce speed and allow extra time driving in heavy rain areas. .MARINE THUNDERSTORM GUST IMPACT... Storms developing initially inland will be capable of producing wind gusts to around 35 knots over the larger lakes. From late afternoon to early evening, scattered stronger storms moving eastward will bring locally strong gusts of 35 knots or greater to the Intracoastal Waterway, and the nearshore Atlantic waters, especially over the Brevard and Volusia county waters. .RIP CURRENT IMPACT... A Moderate Risk of rip currents continues at Atlantic coast beaches. Check with your local beach patrol for additional information about ocean hazards. Remember to swim only within sight of a lifeguard, and never enter the ocean alone. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A moderate risk of dangerous rip currents is expected to continue at all central Florida Atlantic beaches into the weekend. Isolated to scattered lightning storms are forecast each afternoon into next week. The main storm threats will be cloud to ground lightning strikes, gusty winds, torrential downpours and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Fehling
In the hours before
Special weather statement, May 18, 5:56 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
556 PM EDT Thu May 18 2023
FLZ041-045-046-141-247-182245-
Coastal Volusia FL-Orange FL-Seminole FL-Inland Volusia FL-
Inland Northern Brevard FL-
556 PM EDT Thu May 18 2023
...Strong thunderstorms will impact portions of Seminole, central
Orange and southeastern Volusia Counties through 645 PM EDT...
At 556 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Lake Helen to 6 miles east
of Deltona to College Park. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Deltona, Port Orange, Sanford and Altamonte Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2906 8089 2886 8088 2851 8109 2854 8146
2894 8122 2909 8120
TIME...MOT...LOC 2156Z 286DEG 13KT 2904 8112 2893 8111 2858 8136
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, May 18, 6:09 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
609 PM EDT Thu May 18 2023
FLZ053-547-647-182300-
Osceola FL-Inland Southern Brevard FL-Mainland Southern Brevard FL-
609 PM EDT Thu May 18 2023
...A strong thunderstorm will impact portions of southwestern Brevard
and northeastern Osceola Counties through 700 PM EDT...
At 609 PM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Camp Holly Fish Camp, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Palm Bay, Melbourne, Camp Holly Fish Camp, Holopaw and West
Melbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2790 8079 2811 8117 2834 8105 2805 8060
TIME...MOT...LOC 2209Z 231DEG 13KT 2805 8092
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, May 18, 6:17 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Melbourne FL
617 PM EDT Thu May 18 2023
FLZ154-254-547-182300-
Inland Indian River FL-Coastal Indian River FL-
Inland Southern Brevard FL-
617 PM EDT Thu May 18 2023
...A strong thunderstorm will impact portions of central Indian River
and south central Brevard Counties through 700 PM EDT...
At 617 PM EDT, Doppler radar was tracking a strong thunderstorm near
Fellsmere, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sebastian, Fellsmere, Blue Cypress Lake, Winter Beach and Vero Lake
Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2756 8076 2756 8078 2764 8078 2764 8083
2766 8084 2790 8064 2772 8044
TIME...MOT...LOC 2217Z 230DEG 10KT 2774 8066
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, May 18, 6:40 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
640 PM EDT Thu May 18 2023
FLZ041-045-046-053-141-247-182330-
Coastal Volusia FL-Osceola FL-Orange FL-Seminole FL-
Inland Volusia FL-Inland Northern Brevard FL-
640 PM EDT Thu May 18 2023
...Strong thunderstorms will impact portions of eastern Seminole,
northwestern Brevard, southeastern Orange, southeastern Volusia and
northwestern Osceola Counties through 730 PM EDT...
At 640 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Oviedo to Azalea Park to Intercession
City. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Orlando, Kissimmee, Sanford, Oviedo and Winter Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2864 8131 2885 8119 2883 8085 2879 8088
2879 8090 2877 8089 2856 8104 2813 8137
2813 8146 2814 8146 2814 8152 2820 8152
2826 8156 2826 8163
TIME...MOT...LOC 2240Z 251DEG 16KT 2868 8117 2852 8129 2827 8149
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenSpecial weather statement, May 18, 6:53 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
653 PM EDT Thu May 18 2023
FLZ154-159-164-259-264-182330-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Martin FL-
Coastal Indian River FL-Coastal Martin FL-
653 PM EDT Thu May 18 2023
...A strong thunderstorm will impact portions of St. Lucie,
southeastern Indian River and northeastern Martin Counties through
730 PM EDT...
At 653 PM EDT, Doppler radar was tracking a strong thunderstorm over
Saint Lucie West, or near Port Saint Lucie, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Port Saint Lucie, Walton, Fort Pierce, Stuart and Vero Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2709 8033 2725 8039 2725 8067 2740 8067
2768 8034 2720 8013
TIME...MOT...LOC 2253Z 234DEG 15KT 2732 8036
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
TollefsenLocal storm report, May 18, 6:57 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
657 PM EDT THU MAY 18 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 3 ESE LAKE HELEN 28.96N 81.19W
05/18/2023 M0.75 INCH VOLUSIA FL PUBLIC
PUBLIC REPORTED PENNY SIZED HAIL ON BECKWITH STREET IN
DELTONA.
0646 PM TSTM WND GST ORLANDO EXEC AIRPORT 28.55N 81.34W
05/18/2023 M47 MPH ORANGE FL ASOS
KORL ASOS REPORTED A WIND GUST OF 41KT/47MPH FROM THE
SE.
&&
EVENT NUMBER MLB2300165
EVENT NUMBER MLB2300166
CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 3:01 PM EDT | Special Weather Statement | MLB | Indian River | 29 min |
| May 18, 4:25 PM EDT | Special Weather Statement | MLB | Brevard | 50 min |
| May 18, 4:37 PM EDT | Special Weather Statement | MLB | Volusia | 53 min |
| May 18, 4:52 PM EDT | Special Weather Statement | MLB | Osceola | 38 min |
| May 18, 4:59 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 25 min |
| May 18, 5:22 PM EDT | Special Weather Statement | MLB | Volusia | 38 min |
| May 18, 5:36 PM EDT | Special Weather Statement | MLB | Indian River | 39 min |
| May 18, 5:56 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 49 min |
| May 18, 6:09 PM EDT | Special Weather Statement | MLB | Osceola | 51 min |
| May 18, 6:17 PM EDT | Special Weather Statement | MLB | Indian River | 43 min |
| May 18, 6:40 PM EDT | Special Weather Statement | MLB | Orange, Seminole | 50 min |
| May 18, 6:53 PM EDT | Special Weather Statement | MLB | Saint Lucie | 37 min |
| May 18, 6:57 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 93 min |
| May 18, 7:06 PM EDT | Special Marine Warning | MLB | 54 min | |
| May 18, 7:29 PM EDT | Special Weather Statement | MLB | Saint Lucie | 46 min |
| May 18, 7:35 PM EDT | Special Weather Statement | MLB | Orange | 40 min |
| May 18, 7:46 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola | 89 min |
| May 18, 7:49 PM EDT | Special Weather Statement | MLB | Orange | 41 min |
| May 18, 7:57 PM EDT | Areal Flood Advisory | MLB | Saint Lucie | 93 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.